# SDR AALA201911259002

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 57,652 hours, 23,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY PROXIMITY LIGHTS INOPERABLE AT SEAT 5E. MAINTENANCE TROUBLE SHOT AND FOUND LOOSE CONNECTOR AND RECONNECTED CONNECTOR PER AMM 33-51-11.
